# SDR 2A6D20200430002

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N213SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7651
- Aircraft time: 6,396 hours, 11,407 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,260 hours, 6,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21094020
- Condition: Chafed
- Location: Zone 100
- Part time: 6,396 hours, 11,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H SIDE BAGGAGE AREA FORWARD BULKHEAD HAS MULTIPLE CHAFF MARKS. 31 IN TOTAL; THE TOTAL SIZE OF THE AREA IS 10.5 IN X 11 IN. THE DEEPEST CHAFF MEASURES OUT AT .008 IN.
